Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Joint mean oscillation and local ideals
in the Toeplitz algebra


Author: Jingbo Xia
Journal: Proc. Amer. Math. Soc. 128 (2000), 2033-2042
MSC (1991): Primary 46H10, 47B35, 47C15
Published electronically: November 23, 1999
MathSciNet review: 1664395
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the joint local mean oscillation LMO$(f,g)(\tau )$ and discuss to what extent this function-theoretical quantity serves as a $C^{\ast }$-algebraic invariant in the full Toeplitz algebra ${\mathcal{T}} = {\mathcal{T}}(L^{\infty }).$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46H10, 47B35, 47C15

Retrieve articles in all journals with MSC (1991): 46H10, 47B35, 47C15


Additional Information

Jingbo Xia
Affiliation: Department of Mathematics, State University of New York at Buffalo, Buffalo, New York 14214
Email: jxia@acsu.buffalo.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05369-1
PII: S 0002-9939(99)05369-1
Received by editor(s): August 24, 1998
Published electronically: November 23, 1999
Additional Notes: This research was supported in part by National Science Foundation grant DMS-9703515.
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society